# SDR AALA201707179040

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 25,427 hours, 10,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR FLASHLIGHT INOPERATIVE. INSTALLED NEW BATTERY FOR EMERGENCY FLASHLIGHT AT 3L DOOR.
